Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89417
Title: Cartesian closed exact completions in topology
Authors: Clementino, Maria Manuel 
Hofmann, Dirk
Ribeiro, Willian
Keywords: Quantale; Enriched category; (Probabilistic) metric space; Exponentiation; (Weakly) cartesian closed category; Exact completion
Issue Date: Feb-2020
Publisher: Elsevier
Project: CMUC-UID/MAT/00324/2019 
Serial title, monograph or event: Journal of Pure and Applied Algebra
Volume: 224
Issue: 2
Abstract: Using generalized enriched categories, in this paper we show that Rosický's proof of cartesian closedness of the exact completion of the category of topological spaces can be extended to a wide range of topological categories over Set, like metric spaces, approach spaces, ultrametric spaces, probabilistic metric spaces, and bitopological spaces. In order to do so we prove a sufficient criterion for exponentiability of (T,V)-categories and show that, under suitable conditions, every injective (T,V)-category is exponentiable in (T,V)-Cat.
URI: http://hdl.handle.net/10316/89417
DOI: 10.1016/j.jpaa.2019.06.003
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat Login
CHR_WeaklyCC_final.pdf533.92 kBAdobe PDFEmbargo Access    Request a copy
Show full item record

WEB OF SCIENCETM
Citations 10

4
checked on Oct 22, 2020

Page view(s)

19
checked on Oct 19, 2020

Download(s)

5
checked on Oct 19, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.